# SDR 2007UALA02576

- Difficulty date: July 12, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 43,450 hours, 15,523 cycles
- Engine: Iae V2527A5
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFTHAND & RIGHTHAND WHEEL WELL AREAS, BELLY FAIRING SUPPORT BRACKET UPPER ATTACH ANGLE IS CRACKED AT FRAME 46.  MAJOR REPAIR ACCOMPLISHED:  REPLACED ANGLE.
